On the Wilker and Huygens-type inequalities

Chao-Ping Chen*, Richard B. Paris

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)
    23 Downloads (Pure)

    Abstract

    Chen and Cheung [3] established sharp Wilker and Huygens-type inequalities. These authors also proposed three conjectures on Wilker and Huygens-type inequalities. In this paper, we consider these conjectures. We also present sharp Wilker and Huygens-type inequalities.

    Original languageEnglish
    Pages (from-to)685-705
    Number of pages21
    JournalJournal of Mathematical Inequalities
    Volume14
    Issue number3
    Early online date1 Sep 2020
    DOIs
    Publication statusPublished - 1 Sep 2020

    Keywords

    • Wilker and Huygens-type inequalities
    • Trigonometric functions
    • Bernoulli numbers

    Cite this